# SDR 2007UALA05353

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 908
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE DORSAL FIN AREA AT BS 908 HAS WEAR MARKS ON BOTH LT AND RT SIDES.  FABRICATED AND INSTALLED SINGLE EXTERNAL FUSELAGE DOUBLER REPAIR.
